MathSciNet Relay Station
MathSciNet bibliographic data
MR955505 60D05 (60F99)
Davis, Richard A.; Mulrow, Edward; Resnick, Sidney I. Almost sure limit sets of random samples in ${\bf R}^d$. Adv. in Appl. Probab. 20 (1988), no. 3, 573–599.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement